# SDR SWAA2022063016182

- Difficulty date: June 7, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ANGLE ASSY; LOCATED AT APU COMPT CUTOUT LH SIDE; LBL 22; BS 1092 TO BS 1135 / [01] ADDED MEASUREMENTS.;[02] PARTIAL UPDATE TO STEP 1;[03] PARTIAL UPDATE TO STEPS 2-3.;[04] PARTIAL UPDATE TO STEPS 4-6;[05] PARTIAL UPDATE TO STEP 7.;[06] STEPS 2-7 PARTIAL UPDATED.;[07] ANGLE WAS FOUND TO BE OUT OF LIMITS; WILL BE REPAIRED BY REPLACE PART IAW SRM 51-10-02 PAR. 9.  RECEIVED NEW ANGLE P/N: 148A8615-54 ; LOT: 1493960-1 ; P.O/N: 871423/1.;[08] RECEIVED LOCATED AND DRILLED NEW ANGLE ASSY LOCATED FROM B/S 1088 TO B/S 1156 AT APU COMPT CUT OUT L/H SIDE LBL22 ; P/N: 148A8615-54; LOT#1493960-1 IAW SRM 51-40-05 AND DWG 148A8600 REV:- DWG 148A1670 REV:B;[09] OK TO INSTALL NEW ASSY ANGLE;[10] VERIFIED CORRECTIVE ACTIONS 7; 8 AND 9. OK TO INSTALL GIVEN..;[11] INSTALLED NEW ANGLE ASSY LOCATED FROM B/S 1088 TO B/S 1156 AT APU COMPT CUT OUT L/H SIDE LBL22 IAW SRM 51-40-02 AND DWG 148A8600 REV:-;[12] VERIFIED CORRECTIVE ACTION 11 AND MEASUREMENT TABLE.;[13] WORKSCOPE COMPLETE.
